# SDR WX0A2015060172622

- Difficulty date: May 28, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 52,644 hours, 36,127 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Part serial: 761039
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CABIN DID NOT PRESSURIZE AFTER THROTTLE ADVANCEMENT DURING TAKEOFF.  WAS NOT TILL 1000' AGL DID CABIN PRESSURIZATION BEGIN.  AIRPLANE WAS CONFIGURED.  BLEEDS ON, PRESS CONT PRIMARY CABIN LDG ALT BARO SET.  NO BLUE TRANSFER LOCKOUT OR STBY ON LIGHTS.  R & R NR 2 CABIN PRESS CONTROLLER WITH SERVICEABLE ONE IAW AMM 21-32-03.  PERFORMED BITE TEST IAW AMM 21-32-00.  NO FAULTS NOTED.  PERFORMED LEAK CHECK IAW AMM 34-11-00.  NO LEAKS NOTED.
